Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking enema every day, severe abdomen, back pain. Diagnosed with herniated disk. Is this spine or gastro issue?

I am a 49 year old female and have to clean my system out daily with a tap water enema. I abstained from taking one for 6 days last week and took one this morning. I am now having severe pain in my lower left abdomen and am having pain in my left back under my ribcage that radiates around to the front. It almost feels as if I have a grapefruit under my ribs as well. What is wrong with me? I have also been diagnosed with a herniated disk at the t-8/9 level. Is this a spine issue or gastric issue. I am in severe pain!
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
Herniated Disc at T8,T9 level can cause back pain radiated to rib cage.So most probably this is a spine problem and not related to your gastro intestinal tract.
Hope this answers your question.
Answered: Sun, 3 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor